# SDR JBXA9800061

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7277
- Engine: Ge CF341A
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: A18WK
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF FROM RDU, ANTI-ICE DUCT FAIL MESSAGE CAME ON IN FLIGHT.  MFD INDICATED A RIGHT FUSELAGE DUCT LEAK.  REMOVED AND REPLACED SENSING ELEMENT A18WK IAW CL-65 MM 36-21-04, PERFORMED OPS CHECK IAW CL-65 MM 36-21-00, NO DEFECTS FOUND.  ALSO, PERFORMED GROUND RUNS IAW CL-65 MM 71-00-00.  COULD NOT GET ANY ANTI-ICE DUCT FAULTS ON THE GROUND.  ALSO, ACCOMPLISHED FUNCTIONAL CHECK FLIGHT DUE TO REPORTED PROBLEM.  NO DEFECTS FOUND.  AIRCRAFT RETURNED TO SERVICE.
